# SDR SWAA2024040564489

- Difficulty date: March 16, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 33,352 hours, 15,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING #2 MAIN FLAP TRACK FAIRING TAILCONE HAS ELONGATED FASTENERS HOLES.<[01] ADDED STEP 1.;[02] REMOVED AND REPLACED #2 FLAP TRACK TAIL CONE FARING PER SOPM 20-50-01 01 - REMOVED AND REPLACED PER [SOPM SOPM REPREF NOT FOUND (SOPM REPAIR REFERENCE NOT FOUND (NO FOLLOW-ON ACTIONS REQUIRED))]
